# SDR R61A2020061600528

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 32,327 hours, 25,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001542
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 36,958 hours, 26,854 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE. R&R AFT INBOARD EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
